# SDR REXA2022070101444

- Difficulty date: June 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 33,578 hours, 23,390 cycles
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 24403615
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF CLIMB ABOUT 45 SEC AFTER THE GEAR WAS BROUGHT UP WE GOT THE 'MLG BAY OVHT' WARNING MESSAGE. RAN QRH 10-11. MESSAGE WENT AWAY.	REMOVED AND REPLACED LEFT MLG BAY TEMP. SENSOR IAW CRJ 900 AMM 26-14-04, PERFORMED OPS TEST OF MLG OVERHEAT DETECTION AND WARNING SYSTEM AMM 26-14-00. OPS TEST PASSED, NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
